# SDR 98ZZZX3405

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

PHX/SAN - FLT 619 - AIRCRAFT WAS DIVERTED TO ONT DUE TO WEATHER.  ON DESCENT, NR 2 ENGINE BECAME INOPERATIVE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN FUEL PUMP.
